# SDR SIMA20140416002

- Difficulty date: April 16, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 24,868 hours, 20,673 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S EMERGENCY FLASHLIGHT CHARGE LIGHT IS NOT LIT.  R & R FIRST OFFICER`S EMERGENCY FLASHLIGHT ASSEMBLY AS REQUIRED, OPERATIONS CHECKED OK IAW CMM 25-60-11.
